Fluid Flow Through a Porous Medium Channel With Permeable Walls

[+] Author and Article Information
J. M. Khodadadi, J. T. Kroll

Mechanical Engineering Department, Auburn University, Auburn, AL 36849-5341

J. Fluids Eng 114(1), 124-126 (Mar 01, 1992) (3 pages) doi:10.1115/1.2909988 History: Received January 14, 1991; Online May 23, 2008


A theoretical study of the fully developed fluid flow through a porous medium channel bounded by two permeable walls is presented. In the absence of inertia effects, a closed-form analytic solution to the volume-averaged momentum equation is obtained. The velocity profiles are illustrated for several combinations of the porous medium shape parameter and the blowing Reynolds number. The variations of the maximum velocity and the boundary frictional drag coefficient are also discussed.

Copyright © 1992 by The American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.






Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In